Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Panic 468x60
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    Sep 2008
    Posts
    2

    Bad reaction to Paxil

    Two years ago my anxiety attacks became to much for me. I discussed with my doctor that I would like to try medication. I asked if I could be put on something where I would only have to take to calm me down when an attack came on. He told me that I would need to go to another doctor because he only would put me on an everday dosage of Paxil. So I decided to not to take it until recently when it started affecting my school work. I began taking 10 mg as prescribed and began feeling weird. My pupils were always dilated. I would yawn 24/7. Then one night I took another one and an hour later I felt like I was on fire then I would feel like I was freezing. There was also like an electrical pulse feeling in my head all the way to my lower back. The ER confirmed it was a bad reaction. I don't know what to do. I am scared of trying any thing like that again. Is there better and safer medication out there for me? Thank you guys so much.

  2. #2
    Junior Member
    Join Date
    Feb 2009
    Location
    CALIFORNIA
    Posts
    5
    lexapro!! It was a life saver for me. You should try it.

  3. #3
    Junior Member
    Join Date
    May 2009
    Posts
    18
    Hi, I just saw the site on the side effects of Paxil. As was stated, each individuals reaction to medicine is different. The doctor diagnosed me with Social Anixety disorder among other things. I was given Paxil, I only took it for a week. I could not go through the way that it made me feel for 2-3 weeks to allow it to get into my system. The first couple of days that I took it, I started to loose my appetite. I did not think that it was the medicine, but I continued taking it. I lost my appetite, I was not very friendly at all, I lost about 5 pounds in 3 or 4 days (I cant afford to loose weight), I could not sleep well & I have insomnia, so Paxil did not help. I also had bouts of vomiting, nervousness, shaking. I guess I am lucky that I did not develop any of the addicting side effects that I read on your site.
    [size=7]
    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
    technique without medications[/size]

  4. #4
    Junior Member
    Join Date
    May 2009
    Posts
    11
    Strong pharmaceuticals like Paxil are not suited for everyone so you should be really careful when you take stiuff like this. Better stop taking it when the side effects are too obvious.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large